Seventh-Day Adventist Church

SEC Area8 Pathfinders Basildon | Braintree | Cambridge | Chelmsford | Colchester | G Chestnut | G Serenity | Haverhill | lpswich | Peterborough | Southend

Menu

MIT Weekend III


MIT Weekend III

Venue: Gilwell Park Scout Activity Centre
Address: Bury Road, Chingford, London E4 7QW

Date: November 2nd to 4th
Time:6:30p.m. - Registration will commence at 6:30p.m. 

Cost: £TBA

Details
This is what can be expected thus far this weekend.


Module Duration Date Start Time  Presenter
Welcome and Registration   0.5 hrs 02-11-12   06:30  
Evening Worship 0.5 hrs 02-11-12 07:00  
Creative Worship 1.0 hrs 02-11-12 07:30 M. John
         
Morning Worship 0.5 hrs 03-11-12 08:00  
Creativity and Resource Dev. 2.0 hrs 03-11-12 08:30  V. Clarke-Eccles
Sabbath Worship  0.75 hrs 03-11-12 10:45  
Leadership Skills 2.0 hrs 03-11-12 13:30 M. Smith
Orienteering Honour Part II 2.0 hrs  03-11-12 15:45  V. Clarke-Eccles
Evening Worship  0.5 hrs 03-11-12 19:00  
NIGHT HIKE  2.0hrs 03-11-12  TBC  T. Waldron
         
Morning Worship 0.5 hrs 04-11-12 08:00  
Camping Skills II - Part 1&2 1.5 hrs 04-11-12 08:30 T. Waldron
Camping Skills II - Part 3&4 2.0 hrs 04-11-12 11:00 T. Waldron

Please remember that this is going to be a camping weekend.  You will need to bring everything you will need over the weekend.

You are also required to bring the following things this weekend:

  • OS Map for 'Epping Forest and Lee Valley - sheet 174'
  • A Compass